# SDR RAIA9910010

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 15,261 hours
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

4710-FAT- DURING T/O ROLL, RIGHT ENGINE INDICATED MORE THAN 650 DEGREES EGT.  MAINTENANCE REPLACED RIGHT ENGINE.
